# SDR 07FDEA04097

- Difficulty date: September 20, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N434FE
- Make and model: Airbus A310-203
- Aircraft serial: 355
- Aircraft time: 44,250 hours, 19,689 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: A52374160206
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT AFT CARGO DOOR INNER SKIN, BETWEEN LONGERON 4-5.  REPAIR PERFORMED BY REPLACEMENT OF PART IAW SRM 51-72-10.
